Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 229-234
http://dx.doi.org/10.1155/S0161171292000292

Interpolation of natural cubic spline

Department of Mathematics and Computer Science, R.D. University, Jabalpur 482001, India

Received 28 November 1989; Revised 25 April 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arun Kumar and L. K. Govil, “Interpolation of natural cubic spline,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 229-234, 1992. https://doi.org/10.1155/S0161171292000292.